Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plainolrob

At what point do you need 2nd course accutane?

I've been off accutane for about 8 months now, and life's been pretty good. I was on 60mg for 4 months and 80mg for 2 months. Now that I'm off, I get worried sometimes when I got that occasional pimple or 2, but I don't really stress out about it as much because I know it was normal. Well for the first time since starting accutane, I got my first cystic nodule again. Although it is only one nodule, the fact that it's cystic makes me wonder if the accutane is starting to wear off. Should I be worried about another huge outbreak and go on it asap? Or should I just wait and see how this cyst goes? Did anybody get cystic pimples AFTER their first course accutane, and didn't have to go back on it again?

Really curious and anxious....

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×